It's been a couple weeks and I'm off Ativan for good. The T is no worse, no better. I was put on Ativan 10 years ago. Somehow this short term drug became part of my life and 3 different doctors just kept it going. A few years ago I expressed concern to my current doctor and she agreed that yes, I needed to get off it. It was HELL. I went very slowly, like a quarter of a pill less over several months but my body started bitching. I'd wake up hyperventilating, or shaking and just plain icky feeling. Daytime and night time panic attacks etc... I had a choice, I could keep taking it and feel ok, or fight it. I white-knuckled my way through many days and nights of awful feelings. Also, the T was wacky during these months. It would go quiet, then fire up awful loud. But I had faith that if I could get off this rotten pill there'd be light at the end of the tunnel. Finally, a few weeks ago a was down to a little crumb once daily ... then the day came- no Ativan. It felt good but a little scary. Then, after 4 days without, I started to feel very alert, very confident and a big hole seemed to open up in my belly area that was like a big area of relaxation. I remembered that I felt that way years ago. It's been great. I wasn't put on the Ativan for T. A doctor put me on it for cardiac arrythmia and my new doctor assured me that condition was gone (probably caused by working the night shift). So I told myself no matter what my T did, I'd never take Ativan again. Like I said, my T is no worse, no better without this Benzo. I'm almost sure I had the dreaded, and dangerous "Protracted Benzodiazempine Withdrawal Syndrome." Whew, glad it's over.